MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK; SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK; SHOULDER PROSTHESIS
Model Number DIAMETER 43 mm CENTERED
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery to convert the hemi in full anatomical prosthesis due to patient health state.The surgeon explanted the double taper and the 43*16 centered head.Then he implanted a new double taper, a new 43*16 centered head and a size s anatomical glenoid.

Brand Name
HUMELOCK
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12056167
Report Number3009532798-2021-00093
Device Sequence Number3347915
Product Code HSD
UDI-Device Identifier03701037300404
UDI-Public03701037300404
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIAMETER 43 mm CENTERED
Device Catalogue Number106-4316
Device Lot NumberN0397
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;